# SDR ASAA2021072435499

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,284 hours, 6,428 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE IN STRAIGHT AND LEVEL FLIGHT F/O PR GOT VTK AND DUAL FMC FAIL, DROPPED OUT OF LNAV/VNAV AFTER ABOLUT 45 SECONDS BOTH FMC RETURNED BUT ALL DATA WAS BLANK. GROUNDED - YES. FMC BITE SHOWS FMC-L RESYNC MSG ON PREVIOUS FLT LEG. ACCOMPLISHED B737-800 FIM 34-61 TASK 832 VERIFIED OP PROGRAM & ALL SOFTWARE SAME.
